# SDR COMA0760735

- Difficulty date: December 18, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N409CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7441
- Aircraft time: 18,291 hours, 15,225 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 17300110
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 5512 - ANTI-SKID I/B CAUTION MESSAGE ON APPROACH INTO LGA.  AIRCRAFT DIVERTED TO JFK AND LANDED SAFELY.  REMOVED AND REPLACED RIGHT MAIN LANDING GEAR INBOARD WIRE HARNESS.
